MathSciNet Relay Station
MathSciNet bibliographic data
MR925428 (88k:65043) 65H05
Sikorski, K. Optimal solution of nonlinear equations. Complexity of approximately solved problems (Morningside Heights, N.Y., 1985). J. Complexity 1 (1985), no. 2, 197–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement